# SDR R61A20110099

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 14,549 hours, 11,139 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17100439005
- Condition: Corroded
- Location: Fuselage
- Part time: 14,549 hours, 11,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE RT CF 2 UPPER SEAT TRACK.  MAINTENANCE REMOVED DAMAGE AND INSTALLED SEAT TRACK SPLICE DEVICE IAW EMB EDT 2011-170/01766.
